# SDR SWAA2022030492667

- Difficulty date: March 6, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 43,081 hours, 22,479 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support Bracket
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE FIXED PANEL SUPPORT BRACKET CRACKED. / REMOVED AND REPLACED BRACKET REF SRM 51-40-02.
